advertisement
Question
Posted by: Depressed | 2010/01/11

Depression after menstruation

I don' t really get pms, maybe one morning every month a couple of days before my period starts, I' m a bit anxious. That' s all. But as soon as I' ve finished menstruating - sometimes even on the 4th day already, I get very depressed. Some months it gets so bad that I cannot stop crying all day and it would continue to the following day. Other times I' m just liveless and sad. I' ve been gaining weight the past couple of months, even though I didn' t change my lifestyle. I used to be a road runner who ran 21km' s every Saturday, now I can only do some light exercises and on some days I cannot exercise at all. What is wrong with me?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like this is more than just a hormonal mood change related to your period. SE if CyberShrink can help.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Depressed | 2010/01/13

I really don' t know how you can come up with an answer like this. It happens like clock work every time I' ve finished menstruating, since I' ve experienced this my period has been much heavier than it used to be and you want me to tell this to Cybershrink? Yes I know, you have many questions to answer. I won' t bother you again.

Reply to Depressed
Posted by: gynaedoc | 2010/01/12

It sounds like this is more than just a hormonal mood change related to your period. SE if CyberShrink can help.

Best wishes

Reply to gynaedoc
Posted by: Depressed | 2010/01/11

I forgot to mention that my periods are heavier than they used to be and I' m not on a pill.

Reply to Depressed

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement